MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-32-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total hip replacement procedure on (b)(6) 2020 and then was revised approximately 3 years 8 months later on (b)(6) 2023.Patient was recommended elective revision surgery due to implant recall for prosthesis wear.During the removal of the original implant, gross findings of the right hip joint included moderate wearing of the articular bearing.There was mild lysis of the bone around the rim of the acetabulum around the proximal aspect of the femur after dissection of associated soft tissue with a rongeur and a curette.The patient was transferred to recovery in stable condition; no complications and procedure was tolerated well.The patient was revised to exactech devices.There is no other information provided/available.The mostly likely cause for the revision reported due to prosthesis wear is a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
 
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) - flex drill m3.2x38 hd lenkbar.(b)(6) 186-01-54 - integrip cc, cluster 54mm, g2.(b)(6) 186-01-54 - integrip cc, cluster 54mm, g2.(b)(6) 170-32-03 - biolox delta femoral head 32mm od, +3.5mm.(b)(6) 188-00-08 - wedge plasma s/o sz 8.(b)(6) 170-32-00 - biolox delta femoral head 32mm od, +0mm.(b)(6) 188-01-07 - wedge plasma x/o sz.(b)(6) 180-65-25 - alteon 6.5mm screw, 25mm.(b)(6) 180-65-25 - alteon 6.5mm screw, 25mm.H7: recall number (z-1729-2022).H3: the revision reported was likely the result of prosthesis wear of the tibial insert.The cause of prosthesis wear is generally a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
 
Additional Manufacturer Narrative
This event was determined to be a duplicate of case(b)(4)/ 1038671-2024-00928.Please reference 1038671-2024-00928 for additional information.

Brand Name
NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19154867
Report Number1038671-2024-00930
Device Sequence Number7407012
Product Code JDI
UDI-Device Identifier10885862023315
UDI-Public10885862023315
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2024
Device Catalogue Number132-32-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale